Residue currents with prescribed annihilator ideals on singular varieties
Journal article, 2015

Given an ideal J on a complex manifold, Andersson and Wulcan constructed explicitly a current R^J such that the annihilator of R^J is J, generalizing the duality theorem for Coleff–Herrera products. We describe a way to generalize this construction to ideals on singular varieties.

Author

Richard Lärkäng

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 279 1 333-358

Roots

Basic sciences

Subject Categories

Geometry

Mathematical Analysis

DOI

10.1007/s00209-014-1371-x

More information

Created

10/7/2017